# SDR SWAA2024100236984

- Difficulty date: September 12, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AFT CORNER SCUFFPLATE IS CRACKED.<[01] WELD THE CORNER SCUFF PLATE USING ER4043 FILLER ROD PER SRM 53-60-15-2R-1 PARA 4.B.(4) REFER TO BAC5975 PT INSPECTED AREA IAW SOPM 20-20-02. NO CRACKS NOTED SANDED THE REWORKED SURFACES AND EDGES OF THE CORNER SCUFF PLATE AS NECESSARY TO GET A SURFACE ROUGHNESS OF 125RA OR SMOOTHER PER SRM 53-60-15-2R-1 PARA 4.B.(5). REFERRED TO 51-20-13  APPLIED CHEMICAL CONVERSION COATING TO THE BARE ALUMINUM SURFACES PER SOPM 20-43-03;TYPE 2;CLASS A OR C. SCUFF PLATE; REFER TO SOPM 20-41-02 APPLIED TWO LAYERS OF BMS 10-11 PRIMER TO THE INNER SURFACES OF THE CORNER SCUFF PLATE; REFER TO SOPM 20-41-02;[02] VERIFIED CORRECTIVE ACTION 1
